BibTeX record journals/csda/ZhaoMY15

download as .bib file

@article{DBLP:journals/csda/ZhaoMY15,
  author    = {Yichuan Zhao and
               Xueping Meng and
               Hanfang Yang},
  title     = {Jackknife empirical likelihood inference for the mean absolute deviation},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {91},
  pages     = {92--101},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.csda.2015.06.001},
  doi       = {10.1016/j.csda.2015.06.001},
  timestamp = {Tue, 18 Feb 2020 13:54:37 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/ZhaoMY15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics